# SDR 05FDEA02228

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- Engine: Ge CF680
- Engine time: 12,658 hours, 6,582 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Component: Engine, Ge
- Component part number: CF680C2A5F
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FAN CASE HAS 2 PREVIOUSLY STOP DRILLED CRACKS ON FWD DOLLY MOUNTS AT APPROX 8 O'CLOCK.  FPI IAW NTM 51-91-00 CRACK IS CONTAINED BY STOP DRILL.  SWAB ETCHED DAMAGED AREA IAW TASK 70-24-01-110-34 SPM.  STOP DRILL ACCEPTABLE PER EA 6-7223-82106 AND PER AMM 72-23-00-8-F.  REMOVED AND REPLACED HOIST BRACKETS IAW GE MM 72-23-01.
